Stabilization of the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Plane
Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 262-270 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2002_38_2_a14,
     author = {V. D. Repnikov},
     title = {Stabilization of the {Solution} of the {Cauchy} {Problem} for the {Heat} {Equation} in the {Bolyai{\textendash}Lobachevskii} {Plane}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {262--270},
     year = {2002},
     volume = {38},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2002_38_2_a14/}
}
TY  - JOUR
AU  - V. D. Repnikov
TI  - Stabilization of the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Plane
JO  - Differencialʹnye uravneniâ
PY  - 2002
SP  - 262
EP  - 270
VL  - 38
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DE_2002_38_2_a14/
LA  - ru
ID  - DE_2002_38_2_a14
ER  - 
%0 Journal Article
%A V. D. Repnikov
%T Stabilization of the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Plane
%J Differencialʹnye uravneniâ
%D 2002
%P 262-270
%V 38
%N 2
%U http://geodesic.mathdoc.fr/item/DE_2002_38_2_a14/
%G ru
%F DE_2002_38_2_a14
V. D. Repnikov. Stabilization of the Solution of the Cauchy Problem for the Heat Equation in the Bolyai–Lobachevskii Plane. Differencialʹnye uravneniâ, Tome 38 (2002) no. 2, pp. 262-270. http://geodesic.mathdoc.fr/item/DE_2002_38_2_a14/